# SDR AWXA200300562

- Difficulty date: May 9, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 415N40019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON 3 EACH GALLEY SUPPORT FITTINGS ON AFT SHEAR DECK AT BS 1681 LT, BS 1681R/H, AND BS 1715 LT. MAINTENANCE REMOVED AND REPLACED 3 EACH GALLEY SUPPORT FITTINGS ON AFT SHEAR DECK AT BS 1681 LT, BS 1681 RT, AND BS 1715 LT IAW B757-200 SRM 51-40-02, PG. 12.
